VOLUME 19 2014 NUMBERS 1–4

Power of Causal Dependencies in Rule Based Systems
Gabriel Ciobanu, G. Michele Pinna, Dragoş Sburlan
Pages 45–56

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Gabriel Ciobanu and  G. Michele Pinna and Drago{\c{s}} Sburlan},
  title   = {Power of Causal Dependencies in Rule Based Systems},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {19},
  number  = {1--4},
  pages   = {45--56},
  year    = {2014},
  url     = {https://doi.org/10.25596/jalc-2014-045},
  doi     = {10.25596/jalc-2014-045}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: P systems, causality, computational universality
DOI: 10.25596/jalc-2014-045